# SDR CX7A194J0507

- Difficulty date: January 14, 2005
- Submitted: January 16, 2005
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 28,070 hours, 32,748 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 537
- Condition: Defective
- Location: Cargo Bay
- Part time: 7,174 hours, 9,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB SHORTLY AFTER TAKEOFF, CARGO SMOKE WARNING ILLUMINATED, RAN CHECKLIST AND DISCHARGED FIRE BOTTLE.  RETURNED TO AIRPORT.  AFT CARGO SMOKE DETECTOR FOUND DEFECTIVE.
